MAUDE Adverse Event Report: Cochlear Ltd Cochlear Osia OSI200 Implant; Cochlear¿ Osia¿ System

Cochlear Ltd Cochlear Osia OSI200 Implant; Cochlear¿ Osia¿ System
Model Number OSI200
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced pain/non-auditory sensations, discomfort and lack of benefit from the device.The patient was also unable to undergo the necessary mri imaging with the device in situ.Subsequently, the device was explanted on (b)(6) 2026, and there are no plans to re-implant the patient with a new device as of the date of this report.

Brand Name
Cochlear Osia OSI200 Implant
Common Device Name
Cochlear¿ Osia¿ System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
nabila zahari
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50942105
Report Number6000034-2026-03509
Device Sequence Number10739961
Product Code PFO
UDI-Device Identifier09321502046152
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K191921
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/05/2022
Device Model NumberOSI200
Device Catalogue NumberP1170466
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale